# SDR 98ZZZX3225

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-10-30
- System (JASC): 7160 · Engine Air Intake System
- Part: Panel
- Part number: ATL7027135
- Condition: Mismanufactured
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS BELLMOUTGH PANEL INSTALLS B.D.C. ON THE NR 2 ENGINE INLET.  THE BACK SIDE SHOULD HAVE A STAGGER ROW OF 14 HOLES TO ALLOW DRAINAGE.  DURING INCOMING INSPECTION, NOTED ALL 14 HOLES HAVE BEEN WELDED OVER.
